# SDR KPVA200325

- Difficulty date: June 8, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N807WP
- Make and model: Dhav DHC8103
- Aircraft serial: 023
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6104789
- Part serial: ORF139
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LEFT AND RIGHT FORWARD EGRESS LIGHT OUT AND ONE FORWARD CEILING AISLE LIGHT EMERGENCY LIGHT OUT.  REMOVED AND REPLACED EMERGENCY POWER SUPPLIES 3351-PS1 AND 3351-PS2.  OPS CHECK GOOD IAW DHC 8 MM 33-51-00 PAGE 202.  NO DEFECTS NOTED.  (M)
